Gyno From Halovar?????
- 02-11-2011, 01:41 AM
Gyno From Halovar?????
Yo i just got finished up running my first cycle of halovar 50/75/75/75/75/75 but about two weeks in i started to notice my nips getting a little puffy, but no pain. I thought this might just be from a change in hormones so I didn't worry too much then about three weeks in I noticed that there were hard lumps forming behind my nips, so i immediately ordered some letro and ran it untill pct which i started today, I tapered off the letro and am now running just nolva for pct. My gyno hasn't gotten any better, Is this prolactin induced? (not lactating) should I keep running the letro through pct or wait and run it on it's own after pct?? I know this is a lot to read but any help would be helpful, sux getting permanent gyno from your first cycle especially a non aromitizing one
- 02-11-2011, 06:09 AM
Yeah thats sucks man, how long did you run the letro for? You should had stayed at 2.5mg for a while until the symptoms disappeared. I think at least the Letro would stop it from progressing if not completely remove it.
My bro got gyno, very small hard lump behind right nipple 3rd - 4th week H-drol. He only kept any eye on it throughout cycle, didn't use anything, and then ran his PCT. He did the same PCT as me and said size slightly reduced but is still there.
Is it large/visible?
02-11-2011, 01:12 PM
02-11-2011, 05:53 PM
02-11-2011, 06:01 PM
My bro pct was:-
Triazole (2 weeks post Nolva)
He said during Triazole he noticed some minor size reduction. 1.25mg should of got rid of it, but I have seen guys go upto 2.5mg ED with success, which will make you feel like sh$t.
Least for future cycles you will know to run an AI on cycle or stack with something DHT based e.g. Androhard.
02-11-2011, 10:30 PM
Ya, thanks bro I have also heard that letro is pretty nasty so that's why I dosed it lower. I might just try to run it again after my pct, 'preciate the help man
02-12-2011, 07:50 AM
I had gyno symptoms from Halovar clone, its not common, but anything hormonal can cause gyno. You should have started taking Nolva on cycle, then switched to Letro if the gyno symptoms didn't clear up. If the Nolva and the Letro didn't help you should have stopped the cycle and focused on recovery. A cessation of exogenous hormones can sometimes stop gyno symptoms from progressing. Try running the Letro @ 2.5mg gradually tapering it down, as its a suicidal AI and will cause an estrogen rebound, if not adjusted and tapered accordingly. After the Letro I would run Nolva to help reduce estrogen rebound.
Don't run Letro for too long as it can have lasting long term effects on your sex drive....
I usually run 2.5 for hard lumps and 1.25 when I get really itchy nipples (i.e. gyno onset)
02-12-2011, 07:56 AM
02-12-2011, 11:42 AM
02-12-2011, 11:46 AM
02-12-2011, 05:22 PM
02-12-2011, 11:52 PM
Personally I would run the Letro immediately, gradually tapering it down, and then run the Nolva. Running the Nolva after the gradual tapering of the Letro will help to prevent further estrogen rebound. Others might have different opinions about this, but this how and what I've done in the past successfully.
02-15-2011, 12:45 AM
Head Purus Labs Rep
Similar Forum Threads
- By thajspot32 in forum Cycle InfoReplies: 29Last Post: 06-26-2011, 06:13 PM
- By DaBurgh in forum Post Cycle TherapyReplies: 4Last Post: 04-26-2011, 01:38 AM
- By drgibbles in forum Purus LabsReplies: 5Last Post: 02-10-2011, 02:19 AM
- By camo123 in forum Cycle InfoReplies: 1Last Post: 02-05-2011, 02:47 PM
- By johnny482436 in forum AnabolicsReplies: 3Last Post: 02-26-2010, 12:40 PM